MathSciNet Relay Station
MathSciNet bibliographic data
MR645386 (58 #31078) 55J10
Wu, Wen Tsün Theory of $I\sp*$-functor in algebraic topology—real topology of fiber squares. Sci. Sinica 18 (1975), no. 4, 464–482.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement